# SDR UALA2011111106162

- Difficulty date: November 11, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 84,062 hours, 13,499 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Generator Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ABORTED TAKEOFF AT APPROXIMATELY 80 KNOT DUE TO NR 1 GEN DRIVE LIGHT AND ASSOCIATED EICAS MSG.  ACCOMPLISH HIGH ENERGY STOP CHECK PER MM 05-51-14 201.  ITEM ROLLED FORWARD.  ACP'D INSP PER AMM.  NO DEFECTS NOTED.  DUE TO RECENT REPORTS OF THE NR 1 ENG IDG DRIVE LIGHT COMING ON DURING TO ROLL, AFTER REPAIR TO AFFECTED IDG WIRING. RUN ENGINE AT HIGH POWER FOR A MINIMUM OF 10 MINUTES TO VERIFY POSITIVE FIX.  ACCOMPLISHED HIGH PWR RUN NR 1 ENG PER LM CALLOUT.  VOLTS AN FREQS WITHIN LIMITS PER JRH 2-6- 5. TEMPS NORMAL, NO FLUCTUATIONS OR ABNORMALITIES NOTED.  WITH NR 1 IDG CARRYING ALL LOADS, ALL OPS NORMAL AS ABOVE.
